# SDR UALA2012022001037

- Difficulty date: February 18, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 75,535 hours, 22,030 cycles
- Engine: Pwa PW2037
- System (JASC): 8011 · Engine Starter
- Part: Control Valve
- Part number: 8119301
- Part serial: 220
- Condition: Failed
- Location: Rt Engine Starte
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE STARTER EICAS MESSAGE DURING START, ENGINE STARTED NORMALLY. REPLACED STARTER CONTROL VALVE, LEAK AND OPS CHECKED.
